# SDR SWAA2013012811959

- Difficulty date: January 10, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N662SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23255
- Aircraft time: 83,086 hours, 67,355 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 69353656
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SHEAR TIE OF FRAME LOCATED BS 360 2 INCHES BELOW STR 14L PAX CABIN.  REPLACED SHEAR TIE OF FRAME LOCATED BS 360+2 INCHES BELOW STR 14L PAX CABIN IAW B737-300 SRM 51-10-02 ITEM 8 AND 51-40-02.
